It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


To shorten a long story, I'm 56 years old and have suffered from a panic disorder most of my adult life. 12 years ago, I stopped drinking (I consider myself to be an alcoholic), cleaned up my diet and took Lexapro for awhile. After several months of ups and downs, my panic attacks largely disappeared although I have bouts of anxiety that I treat with mild doses of Klonopin (in good spells I go weeks without taking any). Anyhow recently Dr. put me on a round of prednisone for a chest issue (which it didn't even help). In four days, I took 40, 30, 30 and 20mgs respectively. I felt jittery from the start and after day three, I awoke to a full blown panic attack. I took the last (20mg) dose, two days ago but am still having panic attacks and feeling extremely uncomfortable in my skin. I read that prednisone leaves your body after approximately 24 hours but the effects must last longer than that. To amplify the effect, I'm at home (live by myself) and my world is reduced to neighborhood walks and shopping once a week.

Any thoughts when this might subside and my body revert back to its nervous, somewhat OCD state by without panic attacks? I'm trying not to abuse the Klonopin but I've taken 1.0 to 1.5G's three days in a row now. I mostly try to make it thru the days and take at night. Never thought I'd go down this acute panic attack road again.





All times are GMT -7. The time now is 06:37 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!